# SDR DALA2024090408736

- Difficulty date: September 3, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,497 hours, 28,209 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Out Of Tolerance
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3164 FR 68 RH DOOR STOP FITTING #3 AND #4 HOLES OUT OF TOLERANCE. CORRECTIVE ACTION: REPAIRED PER ER/A 619949-14AD. (0537413)
